# SDR ASAA2015053011915

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 29,332 hours, 8,587 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC BLANKED OUT IN CRUISE, FMC CDU ANNUNCIATORS FLASHED AND SCREEN SHOWED "BITE TEST", THEN ALL RETURNED TO NORMAL.  ALSO DROPPED SID ON DEPARTURE.  ACFT GROUNDED. RT FMC TESTED IAW MM 34-61-00 AND NO CURRENT FAULTS.  INFLIGHT FAULT PAGE ONLY LOGGED F/O CDU FAULT. F/O'S FMC CDU OPS CK NORMAL.  NO HISTORY 30 DAYS.
